Addiction Survivors

Notices

Reply
Unread 08-27-2014, 08:01 PM   #1
laman78
Junior Member
 
Posts: 29
Default Limb numbness

Any one else wake up to numb hands or feet?
laman78 is offline   Reply With Quote
Unread 08-27-2014, 08:12 PM   #2
hunter71
Junior Member
 
Posts: 16
Default

I have noticed it myself as well. Glad to hear it isn't just me - but I did notice it with higher doses of any opiates.
hunter71 is offline   Reply With Quote
One User Says Thank You to hunter71 For This Useful Post:
Thank You (08-29-2014)
Unread 08-29-2014, 08:53 AM   #3
laman78
Junior Member
 
Posts: 29
Default

I take 2 8 my strips a day. What is your dose hunter71?
laman78 is offline   Reply With Quote
Unread 09-08-2014, 08:21 AM   #4
hunter71
Junior Member
 
Posts: 16
Default

I am around 4 - 5 mgs. each day. I wake up each day with numb hands, and wish someone more knowledgeable would chime in. Good luck.
hunter71 is offline   Reply With Quote
Unread 10-14-2014, 10:15 PM   #5
gm23
Junior Member
 
Posts: 2
Default

Almost every morning I wake up with numb hands. I've been taking subs for 5 months now.
gm23 is offline   Reply With Quote
Unread 10-15-2014, 09:28 AM   #6
MattC42286
Senior Member
 
Posts: 140
Default

Hi gm23. I also sometimes wakeup with numb hands. I think it because of sleeping on them or letting them dangle unknowingly. Could be wrong but I would check that out. Good luck. Matt
MattC42286 is offline   Reply With Quote
Unread 10-15-2014, 11:16 AM   #7
gm23
Junior Member
 
Posts: 2
Default

@mattc42286, thanks for the reply. i also thought the same thing as you. i just had my monthly appt and i told my doc what was going on with my numb hands. he said its a common side effect of taking suboxone.
gm23 is offline   Reply With Quote
One User Says Thank You to gm23 For This Useful Post:
Thank You (12-22-2014)
Unread 12-02-2014, 11:00 PM   #8
CaliSurvivor
Junior Member
 
Posts: 2
Default

I've been on Buprenorphine/Naloxone for a little over four years. I woke up last week and my pinky, ring, and middle fingers on both hands were numb. They stayed numb all day long and I started to worry after 5 hours or so. I tried exercising to get my heart rate up and my blood pumping with no luck. That's the only time it ever happened. Interesting.
CaliSurvivor is offline   Reply With Quote
One User Says Thank You to CaliSurvivor For This Useful Post:
Thank You (12-22-2014)
Unread 12-22-2014, 05:59 PM   #9
briantheplumber
Junior Member
 
Posts: 10
Default finger numbness

im getting pain and numbness in my hands when i wake in the morning. like my hands are clinched and tight when i sleep. i have a appointment tommorow and ill ask my doctor and let you know what he says....
briantheplumber is offline   Reply With Quote
Unread 12-22-2014, 06:05 PM   #10
briantheplumber
Junior Member
 
Posts: 10
Default

Quote:
Originally Posted by laman78 View Post
Any one else wake up to numb hands or feet?
its happing to me too. goes away after a hour or so but i feel pain in my hands... cramping almost.
briantheplumber is offline   Reply With Quote
Unread 01-14-2015, 08:04 PM   #11
laman78
Junior Member
 
Posts: 29
Default

Seems we all are experiencing the same thing. Its every morning and sometimes I wake up during the night and my hands are numb too...It does go away after a few minutes but I guess that's just something we have to deal with as aggravating as it is..lol
laman78 is offline   Reply With Quote
Unread 09-23-2015, 09:24 PM   #12
laman78
Junior Member
 
Posts: 29
Default

I still have to hands and feet getting numb when I wake up never found out why guess it just one of them things I'll have to deal with for now. I know one thing I'm not going back to pain killers the subs did save my life .
laman78 is offline   Reply With Quote
Unread 09-23-2016, 09:55 PM   #13
Addict 70
Junior Member
 
Posts: 4
Question Slow to reply lol

I to wake up all hourof the night with numb limbs. I had no idea this was a side effect of suboxone until i came acrossed this post seconds ago. Does anyone have any idea what causes it? Seems like it def can't be good.
Addict 70 is offline   Reply With Quote
Unread 01-31-2017, 09:27 PM   #14
chubbylovin
Junior Member
 
Posts: 10
Default

what have you tried to help with the numbness?
chubbylovin is offline   Reply With Quote
Unread 01-31-2017, 09:50 PM   #15
chubbylovin
Junior Member
 
Posts: 10
Default

Im a 38 year old male who's been on subs for 2 years.I started have numb hands and arms 6 months after i started taking this poison. I've also had sore tendons mostly in my knees ,elbows, but more recently carpal tunnel.I can still paint but unable to do drywall work
.
chubbylovin is offline   Reply With Quote
Unread 02-01-2017, 09:17 PM   #16
nan
Senior Member
 
nan's Avatar
 
Posts: 2,398
Default

Hi chubbylovin, Wondering what dose you are taking. Perhaps if you lowered the dose the symptoms might subside. You say you have been on the medication for 2 years. Have you participated in any therapy, meetings, etc. during your recovery? Lots of times surgery corrects carpal tunnel. What has your doctor said about this? Nice to hear from you and hope symptoms get better soon.

nan
nan is offline   Reply With Quote
Unread 02-07-2017, 08:20 AM   #17
chubbylovin
Junior Member
 
Posts: 10
Default

Quote:
Originally Posted by nan View Post
Hi chubbylovin, Wondering what dose you are taking. Perhaps if you lowered the dose the symptoms might subside. You say you have been on the medication for 2 years. Have you participated in any therapy, meetings, etc. during your recovery? Lots of times surgery corrects carpal tunnel. What has your doctor said about this? Nice to hear from you and hope symptoms get better soon.

nan

Hi nan, IM only taking 8 mil and I haven't gone to any 12 step programs but Suboxone got me off a lot of other drugs. I pay out of pocket so i don't want to take the risk of failing my UA and have to pay double.in fact I have never failed or even experimented with other drugs the whole tim ive been on suboxon.Even though I do take Suboxone my mind is actually clear, my life is stable and I started my own painting business last year.I wouldn't want to change that for anything at the moment. I have asked my dr if he thought the symptoms could be related, hes response was " Yes probably" with a rude chuckle! Thats because my clinic is a money racket and not a true place to get care.
chubbylovin is offline   Reply With Quote
Unread 02-10-2017, 11:55 PM   #18
nan
Senior Member
 
nan's Avatar
 
Posts: 2,398
Default

Hello, So happy to hear you have a stable life, new business, and a clear mind. That is what suboxone allows you to have. Have you been on 8 mg for the entire 2 years? Just wondering if you lowered the dose if that would help the numbness. How often does the dr require visits? Does he give refills? Sorry you don't get better "care" at your clinic, but at least you have been able to access the medication and it is doing its job. I hope you will think about getting into therapy to work through what caused your addiction so you will have the necessary tools to continue in recovery.

nan
nan is offline   Reply With Quote
Unread 03-11-2017, 11:30 AM   #19
chubbylovin
Junior Member
 
Posts: 10
Default

Quote:
Originally Posted by chubbylovin View Post
what have you tried to help with the numbness?
taking less and more water
chubbylovin is offline   Reply With Quote
Unread 03-11-2017, 11:35 AM   #20
chubbylovin
Junior Member
 
Posts: 10
Default

I cant believe so many other people have had this problem and i agree it cant be good. kind of scary, i wake up all kind of numb and strange pains. i take suboxon pills I wonder if this could be from the nolaxon?
chubbylovin is offline   Reply With Quote
Unread 03-11-2017, 06:34 PM   #21
NancyB
Administrator
 
Posts: 25,466
Default

Hi chubbylovin, have you been taking 8mg for the two years you've been taking Suboxone?

It likely isn't from the naloxone because it has poor bioavailability sublingually and in the GI tract - so not much gets into your system. It's only there to prevent IV misuse.

Do you sleep in one position all night? Do you sleep soundly?

Sorry for all the questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 01:22 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
© 2014 Addiction Survivors